TITLE

Contact allergic dermatitis and periocular depigmentation after using olapatidine eye drops

PUB. DATE
September 2008
SOURCE
Indian Journal of Ophthalmology;Sep2008, Vol. 56 Issue 5, p439
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
34598275

 

Related Articles

  • Mitomycin.  // Reactions Weekly;9/24/2011, Issue 1370, p28 

    The article describes the case of a 63-year-old woman who developed periocular allergic contact dermatitis after receiving mitomycin treatment.

  • Allergic contact dermatitis following ophthalmic administration in an elderly patient: case report.  // Reactions Weekly;5/22/2004, Issue 1002, p13 

    Discusses research being done on an elderly man who developed an allergic contact dermatitis following the administration of phenylephrine-containing eye drops. Reference to a study by H. Akita et al, published in the November 2003 issue of the "Contact Dermatitis"; Percentage of phenylephrine...

  • Diclofenac.  // Reactions Weekly;4/9/2011, Issue 1346, p18 

    The article describes a case of allergic contact dermatitis in an 82-year-old man who used diclofenac eye drops following left-eye cataract surgery in addition to various other medications.

  • CONTACT DERMATITIS.  // Review of Optometry;Jun2013 Supplement, preceding p8A 

    The article offers information on the eye disease contact dermatitis, which is characterized by inflammatory reaction of eyelids and periocular adnexa. It discusses three types of contact dermatitis namely irritant contact dermatitis (ICD), allergic contact dermatitis (ACD) and photoallergic...

  • Hyaluronic acid.  // Reactions Weekly;5/18/2013, Issue 1453, p24 

    The article presents a case study of a 78-year-old woman with allergic contact dermatitis which developed while receiving hyaluronic acid 0.1% eye drops that contains aminocaproic acid for allergic keratoconjunctivitis.

  • Tetracaine.  // Reactions Weekly;Oct2014, Vol. 1522 Issue 1, p155 

    The article presents a case report of a 41-year-old woman who developed allergic contact dermatitis after receiving tetracaine ear drops for otalgia.

  • Contact depigmentation following irritant contact dermatitis to chloroxylenol (dettol). Verma, Ghanshyam K.; Mahajan, Vikram K.; Shanker, Vinay; Tegta, Geeta Ram; Jindal, Nidhi; Minhas, Samridhi // Indian Journal of Dermatology, Venereology & Leprology;Sep/Oct2011, Vol. 77 Issue 5, p612 

    A letter to the editor is presented regarding a patient who suffered from contact depigmentation after an irritant contact dermatitis (ICD) caused by chloroxylenol (dettol).

  • Brimonidine/timolol.  // Reactions Weekly;12/10/2011, Issue 1381, p7 

    The article describes the case of a 72-year-old woman who developed allergic contact dermatitis while receiving brimonidine/timolol eye drops for open-angle glaucoma.

  • Gold Ring Induced Depigmentation. Nayak, Sudhir U. K.; Shenoi, Shrutakirthi D. // Indian Journal of Dermatology;May/Jun2013, Vol. 58 Issue 3, p370 

    The article discusses gold ring induced depigmentation, which is associated with a degree of great mental stress especially among Asians, who are dark skinned. A 31-year-old male doctor was found to have gold ring induced depigmentation. Gold has been observed to be associated with various...

  • ALLERGIC CONTACT DERMATITIS TO TOPICAL EXCIPIENTS OF PROPRANOLOL. Foti, C.; Bonifazi, E. // European Journal of Pediatric Dermatolgy;Apr-Jun2014, Vol. 24 Issue 2, p122 

    The article describes the case of a 2-year-old girl diagnosed with allergic contact dermatitis to excipients of propranolol which she had started when she was 3 months old due to periocular hemangioma.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics